# SDR SWAA2023020290124

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BSBS500I RBL24.5 WL156<[01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED STEP 20;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500D+10 RBL 24.5 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 2023;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE;[04] REMOVED DAMAGED FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I; RBL24.5; WL156 PER SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW FCB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I; RBL24.5; WL156 PER SRM 51-40-05-0G-0 AND DWG 143A7500.;[06] OK TO INSTALL NEW FCB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I; RBL24.5; WL156.;[07] VERIFIED CORRECTIVE ACTIONS STEP 4;5;6 OK TO INSTALL GIVEN .;[08] INSTALLED NEW FCB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I; RBL24.5; WL156 PER SRM51-40-02-0G-0 AND DWG 143A7500.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] VERIFIED MEASUREMENT TABLE. WORKSCOPE COMPLETE.
